# SDR DALA13058669564

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 34,013 hours, 23,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, R1 DOOR EMERGENCY EXIT SIGN WAS REPORTED TO BE INOPERATIVE. THE EMERGENCY EXIT SIGN COVER WAS REPLACED.
